RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1966, Volume 2, Number 9  


On the theory of invariant surfaces
V. A. Pliss
1139
Eigenvalue problems for differential equations of the second order in Banach and Hilbert spaces
G. I. Laptev
1151
Stability of difference stochastic systems under constantly acting perturbations
T. Ahmetkaliev
1161
On the question of estimation of the interval of applicability of Čaplygin's theorem
V. S. Bezdomnikov, Yu. V. Komlenko
1170
Stability of difference equations
L. V. Maslovskaya
1176
Conditions for the existence of the Green's function of a boundary value problem
V. A. Churikov
1184
On the operational method of solution on linear differential-difference equations with constant coefficients
O. A. Dyshin
1193
Application of the contour integral method to the solution of mixed problems with boundary conditions of mixed type
M. L. Rasulov
1201
An inequality for functions of weight-classes and boundary value problems with a strong degeneracy on the boundary consisting of a curve and a point
Yu. D. Salmanov
1214
A variant of the averaging method of functional corrections for solution of linear integral equations of mixed type
V. I. Tivonchuk
1228
Confluent hypergeometric Horn functions
M. B. Kapilevich
1239
Uniqueness of a solution of problems with Frankl' and Tricomi conditions for the general Lavrent'ev–Bicadze equation
M. E. Lerner, S. P. Pul'kin
1255
A generalization of an equation of Chandrasekhar
V. A. Kakichev, V. S. Rogozhin
1264
Solution of a limiting boundary value problem for the filtration equation taking into account evaporation
V. G. Melamed
1271
Generalization of the Leibniz–Hörmander formula. Multiplication of differential operators with variable coefficients
V. R. Fridlender
1275
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019